# SDR CALA9801759

- Difficulty date: September 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14245
- Make and model: Boeing 7372C0
- Aircraft serial: 20074
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN AFT CARGO DOOR SKIN CUTOUT AT LOWER AFT CORNER.  THE EXISTING DOUBLERS WERE REMOVED, FILLERS, DOUBLERS, AND TRIPLERS WERE INSTALLED IAW SRM 51-30-2 AND ECRA 5330-02710.
